# SDR ABXA2020050429054

- Difficulty date: April 29, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 107,658 hours, 31,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE BRACE EICAS. GEAR HANDLE DOWN, NO RIGHT GREEN LIGHT AND GEAR DISCREET LIGHT. CONFIGURATION AND GEAR NOT DOWN EICAS MESSAGE. AIRCRAFT WAS GROUNDED.
